# SDR ASAA2014122810089

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 30,356 hours, 9,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING SWITCH TEST, EMERGENCY EXIT LIGHTS BATTERY PACK CHECK FAILS TEST, LIGHTS OUT SEATS 20 ABC, 18 ABC, 23 ABC, 25 ABC, THE L2 DOOR LIGHT, LEFT AFT OVERWING HATCH LIGHT, AND LT LIGHT NEAR WING TO BODY ARE OUT BEFORE ALOTTED TIME.  ACFT GROUNDED.  R & R BATTERY PACK M1670 AND M1671, OPS GOOD. IAW AMM 33-51-06-960-805.
